| Model Number |
01.36.065 |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
08/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2025: lot 2335538: (b)(4) items manufactured and released on 26-jan-2024.Expiration date: 2029-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had pain due to a subsided stem, and the cause is unknown.At about 3 months and a half post primary the surgeon revised the stem from sms lat size 5 to amis lat size 8 and revised the head.The surgery was completed successfully.